# SDR SWAA2018081324180

- Difficulty date: August 10, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 52,008 hours, 30,603 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: HG2050AC07
- Part serial: 100003144
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, RT AIR DATA INERTIAL REFERENCE UNIT DROPPED OFF ON TAKEOFF ROLL.  R&R NR 2 AIR DATA INERTIAL REFERENCE UNIT PER MM.
